MAUDE Adverse Event Report: ALPHATEC SPINE INC PEDICLE PROBE, LENKE STRAIGHT (STAINLESS STEEL); HXB

ALPHATEC SPINE INC PEDICLE PROBE, LENKE STRAIGHT (STAINLESS STEEL); HXB
Model Number 22SPT09
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The instrument has not been returned for evaluation nor has the identifying lot number been provided.Multiple attempts to obtain additional information have been unsuccessful.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
While the surgeon was inserting the probe into the pedicle, the instrument snapped and got stuck in the pedicle.

Brand Name
PEDICLE PROBE, LENKE STRAIGHT (STAINLESS STEEL)
Common Device Name
HXB
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key6228675
Report Number2027467-2016-00111
Device Sequence Number13621589
Product Code HXB
UDI-Device Identifier00840967190105
UDI-Public00840967190105
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number22SPT09
Device Catalogue Number22SPT09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;